# SDR YENA2021042300265

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 49,786 hours, 17,740 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110300
- Part serial: 196024
- Condition: No Test
- Location: Aft Cargo
- Part time: 5,337 hours, 2,055 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 992, TPA-BOS. ECAM SMOKE DET FAULT ; R&R AFT BULK CARGO SMOKE DECTOR 6HW. FAULT REMOVED OPS CHECK GOOD REF TSM 26-17-00-810-801A AND AMM 26-16-00.
